English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49378/84106 (59%)
Visitors : 7379552      Online Users : 69
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69189


    Title: Estimation of a Normal Variance: A Critical Review
    Authors: Pal, Nabendul;Ling, Chia-hua;Lin, Jyh-jiuan
    Contributors: 淡江大學統計學系
    Keywords: Affine equivariance;loss function;minimax estimator;risk function;Primary 62C15;Secondary 62H12;Industry Sectors
    Date: 1998-10-01
    Issue Date: 2011-10-23 16:32:49 (UTC+8)
    Publisher: Heidelberg: Springer-Verlag
    Abstract: Consider the problem of estimating the variance based on a random sample from a normal distribution with unknown mean. In this article we review the rich literature developed over the last three decades on the problem of variance estimation in a decision theoretic setup. While examining the developments we point out a few errors that exist in the literature.
    Relation: Statistical Papers 39(4), pp.389-404
    DOI: 10.1007/BF02927101
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML98View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback